# SDR ASAA2025052259036

- Difficulty date: May 22, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 35,515 hours, 11,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 EMERGENCY LIGHT BATTERIES FAILED 15 MINUTE TIMER CHECK. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERG LIGHT BATTERIES S/N 420477, 408193, 407875 AND 420479. OP CHECKS GOOD IAW B737-900 AMMM 33-51-06-960-805.
